# SDR IPXA13B79615

- Difficulty date: July 23, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 86,320 hours, 14,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B10098148
- Condition: Corroded
- Location: Bs 983
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 983 FLOOR SUPPORT FOUND CORRODED.   REPAIRED IAW SRM 53-00-71-2R REPAIR 3, FIG 201, REV 26.
